# SDR CA110124007

- Difficulty date: January 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 30,600 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Part number: 141A48122
- Condition: Out Of Adjust
- Location: Sliding Window
- Part time: 16,257 hours
- Component: Sliding Window, Ppg, 141A481039
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW OPENED ON TAKEOFF ROLL AT 100KTS IAS. TAKEOFF ABORTED. SLIDING WINDOW RIGGING CHECKED AND FOUND TO BE OUT OF RIG ON FWD/AFT CLEARANCES. CLEARANCE AT FWD EDGE WAS .130" AND MAX LIMIT IS .110". GUIDE AT FWD CORNER OF WINDOW ADJUSTED IAW AMM 56-12-11-820-003.  ALL CLEARANCES CHECKED IAW AMM 56-12-11-820-801. OPS & FUNCTIONAL CHECKS C/O IAW AMM 56-12-11.
